# SDR JJBA20250404034

- Difficulty date: March 21, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 48,220 hours, 31,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522226003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOORBEAM CAP CORRODED UNDER BULKHEAD AT LAV. REMOVED CORRODED FLOORBEAM CAP, LOCATED AND DRILLED AND INSTALLED
